# SDR UIEA2020040100611

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 89,881 hours, 15,549 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892482
- Part serial: P100582
- Condition: Leaking
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPPER DECK WATER FIRE EXTINGUISHER LEAKING.( REMOVED AND REPLACED UPPER DECK WATER FIRE EXTINGUISHER PER AMM 26-26-02 )
